I have just been started on Levothyroxine at 25mgr, with the papers to retest bloods, with a view to titrating upwards after a month.
After about a week on the Levo I stated to feel a bit queasy, mainly in the evenings. Around the same time as starting the Levo, I began a loading does of Vit D3, plus separate K2 drops, as my GP didn't prescribe those with the loading D3. The drops are vile, and I tend to take them with my evening meal (as likely to be my fattiest meal), so I couldn't be sure if the Levo (Teva) or the drops were causing the ikky feeling.
When I dropped my prescription for the next Levo into the pharmacy, I asked which brands they stocked, and chose to try the Wockhardt and change nothing else. I'm 6 days in and no queasy feelings. Of course, that's a very short period, but the change seems marked.
Assuming this continues, are GPs usually amenable to specifying the brand on the repeat, or is it a pharmacy lottery?
Many thanks, in anticipation.